# SDR QXEA2020111200312

- Difficulty date: November 11, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 9,977 hours, 5,818 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 7026201801
- Part serial: 1609D612
- Condition: Malfunctioned
- Location: Vhf
- Part time: 9,972 hours, 5,814 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COMM NR 1 WORKED ON THE GROUND BUT SHORTLY AFTER TAKE OFF COMM NR 1 DID NOT WORK ON CAPT OR F/O SIDE.  RETURNED TO FIELD.  REMOVED FROM SERVICE.  PERFORMED A GVI OF NR 1 VHF COMM ANTENNA.  NO DEFECTS NOTED.  TESTED POWER OUTPUT AND REFLECTED POWER WITH WATT METER.  ALL CHECKED GOOD.  REMOVED AND REPLACED NR 1 VHF COMM MODULE, PER AMM 23-12-01-000-801-A AND 23-12-01-400-801-A.  ALL CHECKED GOOD.  MODULE REPLACED AS A PRECAUTIONARY MEASURE.  AIRCRAFT RETURNED TO SERVICE.
